Innately transitive subgroups of wreath products in product action

Baddeley, RW and Praeger, CE and Schneider, Csaba (2006) Innately transitive subgroups of wreath products in product action. Transactions of the American Mathematical Society, 358 (4). pp. 1619-1641.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4153

Update Item Update Item